# SDR USAA990549

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK, FOUND 2 INCH CRACK IN STRINGER 4L AT STATION 907 ABOVE TIE CLIP AT STRINGER 4L.  INSTALLED SPLICE ANGLE PER EA 64679 AND SRM 51-10-02.  (M)
